# SDR 98FDEA00226

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON SHORTLY AFTER TAKEOFF.  REPLACED LOCK ROD SWITCH AND ADJUSTED PER MAINTENANCE MANUAL 52-70-09, OPERATIONAL CHECKS GOOD.
